Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Milwaukee, WI

July 1, 2018Milwaukee County, Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 1, 2018, 3:41 PM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2018, 3:41 PM CDT (20:41 UTC)
Expired
Jul 1, 2018, 4:00 PM CDT
In force
19 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 53 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 3:43 PM CDTTSTM WND DMG2 Ne Wauwatosa, WISIGNIFICANT TREE DAMAGE BETWEEN 84TH AND 76TH ST BETWEEN LISBON AND CAPITAL DR. NASH PARK NEIGHBORHOOD. DELAYED REPORT.
Jul 1, 3:50 PM CDTTSTM WND DMG1 Ene Brown Deer, WITREES DOWN. RELAYED THROUGH MPING.
Jul 1, 3:50 PM CDTTSTM WND DMG1 Sw Brown Deer, WILARGE TREE LIMB DOWN BETWEEN BRADLEY AND DEAN ON 61ST ST. RELAYED BY WISN. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 12:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2018-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2018-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

775 
WUUS53 KMKX 012041
SVRMKX
WIC079-089-012130-
/O.NEW.KMKX.SV.W.0033.180701T2041Z-180701T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
341 PM CDT SUN JUL 1 2018

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  South central Ozaukee County in southeastern Wisconsin...
  Northern Milwaukee County in southeastern Wisconsin...

* Until 430 PM CDT.

* At 341 PM CDT, a severe thunderstorm was located over Wauwatosa,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Milwaukee, West Allis, Wauwatosa, Greenfield, Mequon, Whitefish
  Bay, Brown Deer, Fox Point, Bayside, West Milwaukee, Butler, River
  Hills, Milwaukee Hoan Bridge, Shorewood, State Fair Park, Marquette
  University, UW-
  Milwaukee, Mitchell Park Domes, Milwaukee Co Zoo and Miller Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4303 8788 4302 8788 4296 8801 4307 8807
      4311 8807 4325 8790 4318 8787 4316 8787
      4314 8788 4312 8788 4307 8785
TIME...MOT...LOC 2041Z 222DEG 37KT 4305 8799 

HAIL...<.75IN
WIND...60MPH
 
$$

SPM
3 follow-up statements
233 
WWUS53 KMKX 012047
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
347 PM CDT SUN JUL 1 2018

WIC079-089-012130-
/O.CON.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
347 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL OZAUKEE AND NORTHERN MILWAUKEE COUNTIES...

At 346 PM CDT, a severe thunderstorm was located over Whitefish Bay,
moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Milwaukee, Wauwatosa, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, Butler, River Hills, Milwaukee Hoan Bridge, Shorewood,
Marquette University, UW-
Milwaukee, Maier Festival Park and Milwaukee Bradford Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4302 8789 4303 8797 4307 8805 4311 8807
      4325 8790 4318 8787 4316 8787 4314 8788
      4312 8788 4307 8785
TIME...MOT...LOC 2046Z 227DEG 50KT 4309 8792 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
660 
WWUS53 KMKX 012053
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
353 PM CDT SUN JUL 1 2018

WIC079-089-012130-
/O.CON.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
353 PM CDT SUN JUL 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL OZAUKEE AND NORTHEASTERN MILWAUKEE COUNTIES...

At 353 PM CDT, a severe thunderstorm was located over Fox Point,
moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Northern Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point,
Bayside, River Hills and Shorewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4307 8785 4310 8798 4315 8802 4325 8790
      4318 8787 4316 8787 4314 8788 4312 8788
TIME...MOT...LOC 2053Z 222DEG 33KT 4315 8789 

HAIL...<.75IN
WIND...60MPH
 
$$

WOOD
424 
WWUS53 KMKX 012100
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
400 PM CDT SUN JUL 1 2018

WIC079-089-012110-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-180701T2130Z/
Ozaukee WI-Milwaukee WI-
400 PM CDT SUN JUL 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OZAUKEE AND
NORTHEASTERN MILWAUKEE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for southeastern
Wisconsin.

LAT...LON 4307 8785 4310 8798 4315 8802 4325 8790
      4318 8787 4316 8787 4314 8788 4312 8788
TIME...MOT...LOC 2059Z 222DEG 37KT 4321 8782 

$$

WOOD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:23 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 1, 2:23 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
223 PM CDT Sun Jul 1 2018

.DISCUSSION...

Rest of this afternoon into tonight - Confidence...Medium
Will let Excessive Heat Warning drop off at 4 pm here with
increasing shower/thunderstorm threat/cloud cover. Mid level
energy continues to pivot to our northeast with best dynamics and
0-6km shear to our north though the northern cwa is closer to the
better energy. Plenty of instability ahead of the front. Meso
progs continue to bring these storms across the cwa by 22 or 23z.
Then another small chance of additional showers or a pop up storm
with lower level wind shift line. The winds then do shift westerly
bringing in clearing skies.

Monday - Confidence...Medium
Surface ridging looks to be dominant. Airmass much more
comfortable with somewhat cooler air and much lower dew points. 925
temps will be lower in the 20-22c range.

Monday night and Tuesday...Forecast Confidence Is Medium.

A strong, west/southwest upper flow will extend across the U.S.
Canadian border areas, with an upper ridge across the ohio River
valley. *50 mb winds become more south on Tuesday, as the
Very warm and more humid air begins to return mainly west areas.

Increasing CAPE of 500 to 1000 Joules/kg also returns west, but
any forcing is weak, as surface high pressure remains over the
Great Lakes.

Independence Day and evening...Forecast Confidence Is Medium.

The mid/upper ridge pushes into southern Wisconsin a little more
with thee upper jet across southern Canada.

Very warm and more humid air will return. Instability and
increasing CAPE also return, especially west areas, but forcing
remains weak. A few models are showing some thunderstorms along
the lake breeze front, but this is often overdone.

Thursday Through Sunday...Forecast confidence is medium:

Models are showing a rather strong shortwave in the northern
stream jet across south central Canada north of lake Superior late
Wednesday night and Thursday morning, so we will have a chance of
thunderstorms with a weak cold front later Thursday and Thursday
night.

Surface high pressure builds across the lake Superior area Friday
and is centered over the Great lakes Saturday.

Temperatures should reach up near 90 once again Thursday (with
heat indices pushing 100). Then temperatures should cool back a
few degrees Friday and Saturday, somewhat closer to normal values
for early July.

As the high shifts a little east Sunday, a weak south flow is
expected to warm temperatures again.

&&

.AVIATION(21Z TAFS)...Low pressure passing to the north with
broken convection ahead of the cold front. Gusty southerly winds
will be shifting to the west early. Better dynamics/shear focusing
best severe potential to the north of TAF sites. Meso models
hinting at some renewed shower potential early this evening. High
pressure proggd to settle in for Monday with quiet conditions and
a lighter wind regime.

&&

.MARINE...No changes planned to Small Craft Advisory. A gusty
southerly wind regime will shift to the southwest then west this
evening in the wake of a frontal passage. A period of storms will
also affect the nearshore waters the rest of this afternoon.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Excessive Heat Warning until 4 PM CDT this afternoon for WIZ065-
     066-070>072.

LM...Small Craft Advisory until 7 PM CDT this evening for LMZ644>646.

     Small Craft Advisory until 10 PM CDT this evening for LMZ643.

&&

Tonight/Monday and Aviation/Marine...Collar
Monday Night through Sunday...Hentz
Hazardous weather outlook, Jul 1, 12:17 PM CDT, 3 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
1217 PM CDT Sun Jul 1 2018

WIZ046-047-051-052-056>060-062>072-021730-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

An Excessive Heat Warning remains in effect for Milwaukee,
Waukesha, Walworth, Racine and Kenosha counties. The heat index
will range from 97 to 102. Cooler weather arrives in the wake of
a cold front this evening.

Thunderstorms are likely this afternoon into early this evening. A
Tornado Watch is in effect for all of southern Wisconsin until 7
pm. Severe thunderstorms including damaging winds, large hail and
tornadoes are all possible.

There is a moderate swim risk today for beaches in Sheboygan and
Ozaukee County. Breaking waves and currents are expected. Stay
away from dangerous areas like piers, breakwalls, and river
outlets.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday into early
Friday.

Heat index values could approach 100 degrees on Independence Day
and again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon.

LMZ643>646-021730-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1217 PM CDT Sun Jul 1 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

A Small Craft Advisory is in effect from later this morning
into this evening due to gusty southerly winds. The highest waves
will be toward Sheboygan and out toward open water.

A Tornado Watch is in effect until 7 pm. Severe thunderstorms
including damaging winds, large hail and waterspouts are all
possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There are chances for thunderstorms at times Wednesday through
early Friday.

Collar
www.weather.gov/mkx

In the hours before

Special weather statement, Jul 1, 3:18 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
318 PM CDT SUN JUL 1 2018

WIZ058-059-012045-
Dodge-Washington-
318 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON AND
EASTERN DODGE COUNTIES...

At 318 PM CDT, a strong thunderstorm was located near Hustisford, or
8 miles southeast of Juneau, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Watertown, Hartford, Mayville, Kewaskum, Horicon, Juneau, Lomira,
Theresa, Hustisford, Iron Ridge, Addison, Rubicon, Lebanon, Woodland,
Brownsville, Neosho, Wayne, Clyman, Kekoskee and Nenno.

LAT...LON 4320 8857 4320 8866 4327 8883 4363 8849
      4363 8840 4354 8840 4354 8813
TIME...MOT...LOC 2018Z 217DEG 42KT 4330 8863

SPM
Special weather statement, Jul 1, 3:30 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
330 PM CDT SUN JUL 1 2018

WIZ060-066-012100-
Milwaukee-Ozaukee-
330 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL OZAUKEE AND
NORTHEASTERN MILWAUKEE COUNTIES...

At 330 PM CDT, a strong thunderstorm was located over northern
Milwaukee, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Milwaukee, Mequon, Whitefish Bay, Brown Deer, Fox Point, Bayside,
Thiensville, River Hills, Shorewood, Marquette University and UW-
Milwaukee.

LAT...LON 4302 8796 4317 8804 4332 8789 4330 8789
      4324 8791 4318 8788 4312 8790 4310 8787
      4307 8787
TIME...MOT...LOC 2030Z 225DEG 32KT 4313 8797

SPM
Special weather statement, Jul 1, 3:32 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
332 PM CDT SUN JUL 1 2018

WIZ065-066-012100-
Waukesha-Milwaukee-
332 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MILWAUKEE AND
SOUTHEASTERN WAUKESHA COUNTIES...

At 332 PM CDT, a strong thunderstorm was located over New Berlin,
moving northeast at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, Brookfield,
Greenfield, Menomonee Falls, Muskego, Greendale, Hales Corners, Elm
Grove, West Milwaukee, Butler, State Fair Park, Mitchell Park Domes,
Milwaukee Co Zoo and Miller Park.

LAT...LON 4307 8787 4284 8808 4296 8826 4317 8804
      4302 8796
TIME...MOT...LOC 2032Z 221DEG 40KT 4297 8810

SPM
Local storm report, Jul 1, 3:34 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     SHEBOYGAN FALLS         43.73N 87.82W
07/01/2018  E60 MPH          SHEBOYGAN          WI   TRAINED SPOTTER

&&

HALBACH
Local storm report, Jul 1, 3:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
336 PM CDT SUN JUL 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TSTM WND DMG     SHEBOYGAN               43.76N 87.71W
07/01/2018                   SHEBOYGAN          WI   911 CALL CENTER

            MULTIPLE TREES REPORTED DOWN IN SHEBOYGAN.

&&

HALBACH
Special weather statement, Jul 1, 3:36 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
336 PM CDT SUN JUL 1 2018

WIZ058-059-064-065-012115-
Dodge-Waukesha-Washington-Jefferson-
336 PM CDT SUN JUL 1 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAUKESHA...
SOUTHWESTERN WASHINGTON...NORTHEASTERN JEFFERSON AND SOUTHEASTERN
DODGE COUNTIES...

At 335 PM CDT, a strong thunderstorm was located near Dousman, or 8
miles west of Wales, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Waukesha, Brookfield, Menomonee Falls, Pewaukee, Sussex, Hartland,
Delafield, Wales, Okauchee Lake, Oconomowoc, Merton, Dousman, North
Prairie, Palmyra, Lannon, Lac La Belle, Ixonia, Rome, Ashippun and
Eagle.

LAT...LON 4284 8854 4305 8875 4322 8854 4329 8845
      4330 8831 4314 8808
TIME...MOT...LOC 2035Z 222DEG 30KT 4298 8854

SPM

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 7:22 PM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Green Lake38 min
Jun 30, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Green, Iowa, Lafayette52 min
Jun 30, 8:19 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 30, 8:31 PM CDTSpecial Weather StatementMKXJefferson, Rock44 min
Jun 30, 9:22 PM CDTAreal Flood AdvisoryMKXDane34 min
Jun 30, 10:09 PM CDTSpecial Weather StatementMKXDane, Green21 min
Jun 30, 11:19 PM CDTSpecial Weather StatementMKXGreen26 min
Jul 1, 2:14 AM CDTSmall Craft AdvisoryMKX20 hr
Jul 1, 1:10 PM CDTSevere Thunderstorm WarningMKXMarquette35 min
Jul 1, 1:37 PM CDTSpecial Weather StatementMKXGreen Lake23 min
Jul 1, 1:51 PM CDTSpecial Weather StatementMKXWalworth39 min
Jul 1, 1:55 PM CDTSpecial Weather StatementMKXWaukesha35 min
Jul 1, 2:04 PM CDTSpecial Weather StatementMKXRock41 min
Jul 1, 2:17 PM CDTSpecial Weather StatementMKXJefferson28 min
Jul 1, 2:20 PM CDTSpecial Weather StatementMKXWaukesha25 min
Jul 1, 2:33 PM CDTSpecial Weather StatementMKXWaukesha42 min
Jul 1, 2:36 PM CDTSpecial Weather StatementMKXFond du Lac39 min
Jul 1, 2:39 PM CDTSpecial Weather StatementMKXJefferson51 min
Jul 1, 2:43 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha47 min
Jul 1, 2:47 PM CDTSpecial Marine WarningMKX58 min
Jul 1, 2:51 PM CDTSpecial Weather StatementMKXWashington24 min
Jul 1, 2:56 PM CDTSpecial Weather StatementMKXJefferson49 min
Jul 1, 3:11 PM CDTSpecial Weather StatementMKXSheboygan34 min
Jul 1, 3:18 PM CDTSpecial Weather StatementMKXDodge27 min
Jul 1, 3:23 PM CDTSpecial Marine WarningMKX37 min
Jul 1, 3:23 PM CDTSevere Thunderstorm WarningMKXSheboygan19 min
Jul 1, 3:26 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington36 min
Jul 1, 3:30 PM CDTSpecial Weather StatementMKXMilwaukee30 min
Jul 1, 3:32 PM CDTSpecial Weather StatementMKXMilwaukee28 min
Jul 1, 3:36 PM CDTSpecial Weather StatementMKXWaukesha39 min
Jul 1, 3:41 PM CDTSpecial Marine WarningMKX64 min
Jul 1, 3:44 PM CDTSpecial Weather StatementMKXWalworth31 min
Jul 1, 3:51 PM CDTSpecial Weather StatementMKXSheboygan39 min
Jul 1, 4:12 PM CDTSpecial Marine WarningMKX33 min
Jul 1, 4:13 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine17 min
Jul 1, 4:22 PM CDTSpecial Weather StatementMKXSheboygan23 min
Jul 1, 4:41 PM CDTSpecial Weather StatementMKXMilwaukee34 min
Jul 1, 4:47 PM CDTSpecial Marine WarningMKX58 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.